Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2006

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | E | F | G | H | J | K | L | M | O | P | R | S | V | Z
Number of items: 63.

A

Alpern, Steven and Baston, Vic (2006) Rendezvous in higher dimensions. SIAM Journal on Control and Optimization, 44 (6). pp. 2233-2252. ISSN 0363-0129

Alpern, Steven and Baston, Vic (2006) A common notion of clockwise can help in planar rendezvous. European Journal of Operational Research, 175 (2). pp. 688-706. ISSN 0377-2217

Alpern, Steven, Baston, Vic and Gal, Schmuel (2006) Network search games with immobile hider, without a designated searcher starting point. CDAM research report series (LSE-CDAM-2006-03). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven, Baston, Vic and Gal, Shmuel (2006) Searching symmetric networks with Utilitarian Postman paths. CDAM research report series (LSE-CDAM-2006-05). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven, Fokkink, Robbert, Lindelauf, Roy and Olsder, Geert Jan (2006) Numerical approaches to the 'princess and monster' game on the interval. CDAM research report series (LSE-CDAM-2006-18). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven, Fokkink, Robbert, Lindelauf, Roy and Olsder, Geert Jan (2006) The 'princess and monster' game on an interval. CDAM research report series (LSE-CDAM-2006-17). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Gal, Shmuel (2006) Two conjectures on rendezvous in K3. CDAM research report series (LSE-CDAM-2006-21). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin and Franco, Leonardo (2006) The influence of oppositely classified examples on the generalization complexity of Boolean functions. IEEE Transactions on Neural Networks, 17 (3). pp. 578-590. ISSN 1045-9227

Anthony, Martin and Hammer, Peter Ladislaw (2006) A Boolean measure of similarity. Discrete Applied Mathematics, 154 (16). pp. 2242-2246. ISSN 0166-218X

Anthony, Martin and Harvey, M (2006) Advanced linear algebra. University of London Press, London, UK. ISBN 0387978372

Anthony, Martin and Ratsaby, Joel (2006) Maximal width learning of binary functions. CDAM research report series (CDAM-LSE-2006-11). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2006) On multi-index assignment polytopes. Linear Algebra and Its Applications, 416 (2-3). pp. 224-241. ISSN 0024-3795

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2006) Searching for mutually orthogonal Latin squares via integer and constraint programming. European Journal of Operational Research, 173 (2). pp. 519-530. ISSN 0377-2217

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2006) A new class of facets for the Latin square polytope. Discrete Applied Mathematics, 154 (6). pp. 900-911. ISSN 0166-218X

Appa, Gautam, Magos, D., Mourtos, Ioannis and Janssen, Jeannette (2006) On the Orthogonal Latin Square polytope. Discrete Mathematics, 306 (2). pp. 171-187. ISSN 0012-365X

B

Ball, J. A. and Sasane, Amol J. (2006) Hautus tests for the controllability and observability of multidimensional systems. In: 15th International Symposium on Mathematical Theory of Networks and Systems, 2006-07-24 - 2006-07-28. (Submitted)

Barbour, A. D. and Luczak, Malwina J. (2006) Laws of large numbers for epidemic models with countably many types. CDAM research report (LSE-CDAM-2006-14). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Barmpalias, George and Lewis-Pye, Andrew (2006) A c.e. real that cannot be sw-computed by any Ω number. Notre Dame Journal of Formal Logic, 47 (2). pp. 197-209. ISSN 0029-4527

Barmpalias, George and Lewis-Pye, Andrew (2006) The hypersimple-free c.e. wtt degrees are dense in the c.e. wtt degrees. Notre Dame Journal of Formal Logic, 47 (3). pp. 361-370. ISSN 0029-4527

Barmpalias, George and Lewis-Pye, Andrew (2006) The ibT degrees of computably enumerable sets are not dense. Annals of Pure and Applied Logic, 141 (1-2). pp. 51-60. ISSN 0168-0072

Batu, Tugkan, Ergun, Funda and Cenk, Sahinalp (2006) Oblivious string embeddings and edit distance approximations. In: Proceedings of the Seventeenth Annual ACM-SIAM Symposium on Discrete Algorithm. ACM Press, New York, US, pp. 792-801. ISBN 9780898716054

Belomestny, Denis and Gapeev, Pavel V. (2006) An iteration procedure for solving integral equations related to optimal stopping problems. SFB 649 discussion paper. Humboldt-Universität zu Berlin, Berlin, Germany. ISBN 1860-5664

Biggs, Norman (2006) The critical group from a cryptographic perspective. CDAM Research Report (LSE-CDAM 2006-07). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2006) Foundations of regular variation. CDAM research report (LSE-CDAM-2006-22). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Brightwell, Graham, Alon, Nogo, Kierstead, H. A, Kostochka, A. V and Winkler, P (2006) Dominating sets in k-majority tournaments. Journal of Combinatorial Theory, Series B, 96 (3). pp. 374-387. ISSN 0095-8956

Brightwell, Graham and Bollobás, Bela (2006) How many graphs are unions of k-cliques? Journal of Graph Theory, 52 (2). pp. 87-107. ISSN 0364-9024

E

Elkies, Noam, Pretorius, Lou M. and Swanepoel, Konrad (2006) Sylvester-Gallai theorems for complex numbers and quaternions. Discrete and Computational Geometry, 35 (3). pp. 361-373. ISSN 0179-5376

F

Franco, L., Subirats, J.L., Anthony, Martin and Jerez, J.M. (2006) A new constructive approach for creating all linearly separable (threshold) functions. In: International Joint Conference on Neural Networks, 2006. Ijcnn '06. IEEE, Vancouver, Canada, pp. 4791-4796.

G

Gapeev, Pavel V. (2006) Discounted optimal stopping for maxima in diffusion models with finite horizon. Electronic Journal of Probability, 11 (38). pp. 1031-1048. ISSN 1083-6489

Gapeev, Pavel V. and Küchler, U. (2006) On Markovian short rates in term structure models driven by different jump-diffusion processes. Statistics and Decisions, 24 (2). pp. 255-271. ISSN 0721-2631

Gapeev, Pavel V. and Peskir, G. (2006) The Wiener disorder problem with finite horizon. Stochastic Processes and Their Applications, 116 (12). pp. 1770-1791. ISSN 0304-4149

Gapeev, Pavel V. and Reiss, M. (2006) An optimal stopping problem in a diffusion-type model with delay. Statistics and Probability Letters, 76 (6). pp. 601-608. ISSN 0167-7152

Gupta, Arvind, van den Heuvel, Jan, Manuch, Jan, Stacho, Ladislav and Zhao, Xiaohong (2006) On the complexity of ordered colorings. CDAM research report series (LSE-CDAM-2006-16). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

H

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

J

Jack, Andrew and Zervos, Mihail (2006) Impulse and absolutely continuous ergodic control of one-dimensional Ito diffusions. In: Kabanov, Yu, Lipster, R. and Stoyanov, J., (eds.) From Stochastic Calculus to Mathematical Finance: the Shiryaev Festschrift. Springer, Berlin, Germany, pp. 295-314. ISBN 9783540307822

Jack, Andrew and Zervos, Mihail (2006) Impulse control of one-dimensional Itô diffusions with an expected and a pathwise ergodic criterion. Applied Mathematics and Optimization, 54 (1). pp. 71-93. ISSN 0095-4616

Janson, Svante and Luczak, Malwina J. (2006) A simple solution to the k-core problem. CDAM research report series 2006 (LSE-CDAM-2006-13). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

K

Kim, Seog-Jin, Nakprasit, Kittikorn, Pelsmajer, Michael and Skokan, Jozef (2006) Transversal numbers of translates of a convex body. Discrete Mathematics, 306 (18). pp. 2166-2173. ISSN 0012-365X

L

Lewis-Pye, Andrew (2006) The jump classes of minimal covers. In: Beckmann, Arnold, Berger, Ulrich, Löwe, Benedikt and Tucker, John V., (eds.) Logical Approaches to Computational Barriers: Second Conference on Computability in Europe, Cie 2006, Swansea, Uk, June 30-July. Lecture notes in computer science (3988). Springer, Berlin, pp. 307-318. ISBN 9783540354666

Lewis-Pye, Andrew and Barmpalias, George (2006) Random reals and Lipschitz continuity. Mathematical Structures in Computer Science, 16 (5). pp. 737-749. ISSN 0960-1295

Luczak, Malwina J and McDiarmid, Colin (2006) On the maximum queue length in the supermarket model. Annals of Probability, 34 (2). pp. 493-527. ISSN 0091-1798

Luczak, Malwina J. and Luczak, Tomasz (2006) The phase transition in the cluster-scaled model of a random graph. Random Structures and Algorithms, 28 (2). pp. 215-246. ISSN 1042-9832

Luczak, Malwina J. and McDiarmid, Colin (2006) Asymptotic distributions and chaos for the supermarket model. CDAM research report series (LSE-CDAM-2006-12). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

M

Marciniszyn, Martin, Skokan, Jozef, Spöhel, Reto and Steger, Angelika (2006) Threshold functions for asymmetric Ramsey properties involving cliques. In: Diaz, Josep, Jansen, Klaus, Rolim, José D P and Zwick, Uri, (eds.) Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques. Lecture notes in computer science (4110). Springer, Berlin & Heidelberg, Germany, pp. 462-474. ISBN 9783540380443

Martini, Horst and Swanepoel, Konrad (2006) Antinorms and Radon curves. Aequationes Mathematicae, 72 (1-2). pp. 110-138. ISSN 0001-9054

Martini, Horst and Swanepoel, Konrad (2006) Low-degree minimal spanning trees in normed spaces. Applied Mathematics Letters, 19 (2). pp. 122-125. ISSN 0893-9659

O

Ohlson, James A., Ostaszewski, Adam and Gao, Zhan (2006) Dividend policy irrelevancy and the construct of earnings. CDAM research report (LSE-CDAM-2006-23). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Ostaszewski, Adam (2006) Returns to costly pre-bargaining claims: taking a principled stand. Journal of Economic Studies, 33 (2). pp. 144-170. ISSN 0144-3585

P

Pretorius, Lou M. and Swanepoel, Konrad (2006) Blockings sets in small finite linear spaces. Ars Combinatoria, 80. pp. 275-315. ISSN 0381-7032

R

Rödl, Vojtech and Skokan, Jozef (2006) Applications of the regularity lemma for uniform hypergraphs. Random Structures and Algorithms, 28 (2). pp. 180-194. ISSN 1042-9832

S

Sasane, Amol (2006) An operator corona theorem for a class of subspaces of H∞. CDAM research report series (LSE-CDAM-2006-02). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol and Treil, Sergei (2006) Estimates in corona theorems for some subalgebras of the Hardy space. CDAM research report (LSE-CDAM-2006-09). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol J and Ball, Joseph A (2006) Equivalence of a behavioral distance and the gap metric. Systems and Control Letters, 55 (3). pp. 214-222. ISSN 0167-6911

Simon, Robert (2006) Value and perfection in stochastic games. Israel Journal of Mathematics, 156 (1). pp. 285-310. ISSN 0021-2172

Simon, Robert (2006) The common knowledge of formula exclusion. CDAM research report series (LSE-CDAM-2006-19). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Swanepoel, Konrad and Schurmann, Achill (2006) Three-dimensional antipodal and norm-equilateral sets. Pacific Journal of Mathematics, 228 (2). pp. 349-370. ISSN 0030-8730

V

van den Heuvel, Jan, Brightwell, Graham and Stougie, Leen (2006) A linear bound on the diameter of the transportation polytope. Combinatorica, 26 (2). pp. 133-139. ISSN 0209-9683

von Stengel, Bernhard and Forges, Francoise (2006) Extensive form correlated equilibrium: definition and computational complexity. CDAM research report (LSE-CDAM-2006-04). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

von Stengel, Bernhard and Savani, Rahul (2006) Hard-to-solve bimatrix games. Econometrica, 74 (2). pp. 397-429. ISSN 0012-9682

Z

Zervos, Mihail and Bronstein, A L (2006) Sequential entry and exit decisions with an ergodic performance criterion. Stochastics, 78 (2). pp. 99-121. ISSN 1744-2508

Zervos, Mihail, Bronstein, Anne Laure, Hughston, Lane P and Pistorius, Martijn R (2006) Discretionary stopping of one-dimensional Itô diffusions with a staircase reward function. Journal of Applied Probability, 43 (4). pp. 984-996. ISSN 0021-9002

Zervos, Mihail and Jack, Andrew (2006) A singular control problem with an expected and a pathwise ergodicperformance criterion. Journal of Applied Mathematics and Stochastic Analysis, 2006 (82538). pp. 1-19. ISSN 1687-2177

Zervos, Mihail, Lasserre, Jean Bernard and Prieto-Rumeau, T (2006) Pricing a class of exotic options via moments and SDP relaxations. Mathematical Finance, 16 (3). pp. 429-494. ISSN 0960-1627

This list was generated on Mon Jan 27 13:36:35 2020 GMT.